Skip to content
confused
avatar
beautifully_made243 posted:
Hi my name is jess I was taken off my implanon on febraury o have not had a period just some spotting. I gey nauseated, om always tired, my stache gets a painful streched feeling and a heavy feeling to it. And I'm constantly having to go pee every hr it seems but pregnancy test says no could it of been too early to tell or could it just be my hormones actin up.
Reply
 
avatar
Anu06 responded:
May be its due to hormones acted. But still you have any doubt check pregnancy with Instant In-Stream Pregnancy Test .

http://www.home-check.net.in/female-fertility/pregnancy-test.html


Featuring Experts

David Walmer, MD, PhD is a reproductive endocrinologist and infertility specialist at Atlantic Reproductive Medicine Specialists . During his 25 year...More

Helpful Tips

EWCM-EGG WHITE CERVICAL MUCUS
HIE ALL We had been ttc for 4 months now but we had no luck,i was ovulating right on time and we were bding religiously on the days but ... More
Was this Helpful?
6 of 6 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Fertility Center